# SDR 98FDEA00522

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Part number: FC3400KE4835P
- Condition: Burned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: G, H, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O ALL INSTR PWR BY NR 2 ENG GEN SYS START SPIKING, LIGHT FLICKER.  NR 2 FUEL FLOW IND AND NR 2 N2 FLUCT.  FUEL PUMPS FAIL.  A/C DIVERTED TO ATL.  MX FOUND BURNED PIN ON NR 2 ENG GEN FEEDER HARNESS CONNECTOR VC4955P.  REPLACED THE NR 2 GEN LINE.  MX FOUND ECAM FREQ IND INOP.
